| Model Number |
AU00T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that during intraocular lens implantation procedure, the trailing haptic did not unfold properly.Additional information received and stated that the event occurred before surgery.It was stated that the procedure was completed using backup lens.There was no patient contact and no consequences.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).